# SDR RAIA00803009

- Difficulty date: March 11, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 23,620 hours, 20,364 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Stabilizer
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5505 - JAX - PITCH TRIM FAILURE.  MAINTENANCE RESET THE SYSTEM AND PERFORMED AN OPERATIONAL CHECK OF THE SYSTEM WITH NO DEFECTS NOTED.
